Model-free control of Lorenz chaos using an approximate optimal control strategy

Shuai Li, Yangming Li, Bu Liu, Timmy Murray

Research output: Journal article publicationJournal articleAcademic researchpeer-review

28 Citations (Scopus)

Abstract

In this paper, we are concerned with model-free control of the Lorenz chaotic system, where only the online input and output are available while the mathematic model of the system is unknown. The problem is formulated from an optimal control perspective and solved using an iterative method. The convergence of the iteration and the stability of the control law are proven in theory. Simulations validate theoretical conclusions and demonstrate the effectiveness of the proposed method.
Original languageEnglish
Pages (from-to)4891-4900
Number of pages10
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume17
Issue number12
DOIs
Publication statusPublished - 1 Dec 2012
Externally publishedYes

Keywords

  • Bellman equation
  • Lorenz chaotic system
  • Model-free control
  • Principle of optimality

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this